# SDR GTIA2024121038587

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N984NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11554
- Aircraft time: 4,670 hours, 2,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA R2 JUMPSEAT FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R FA R2 JUMPSEAT FLASHLIGHT PER CMM 25-60-13. TEST OK. THIS CLOSES DMI 3409445-1. MOC NOTIFIED, PLACARD REMOVED, LOG UDPATED
